# SDR 98ZZZX1707

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EITLJ
- Make and model: Airbus A320-231
- Aircraft serial: 257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Component: Eldec
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 INDICATES LT MAIN GEAR UNLOCKED.  LGCIU NR 2 INDICATES GEAR OK.  GEAR DOOR POSSIBLY NOT CLOSING UPON EXTENSION.  THROUGH CFD'S FOUND LGCIU FAULTING PROXIMITY SENSOR 17GA.  REMOVED AND REPLACED PROXIMITY SWITCH IAW AMM 32-31-73 BITE TEST PER TASK NR 32-69-00-740-001, CHECK NORMAL.  (X)
